# SDR UALA2010052501781

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 75,805 hours, 12,286 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKING ON AND OFF.  REPLACE BATTERY PACK M1208 AS PRECAUTION. REPLACED FLOOR MOUNTED EMERGENCY LIGHT BATTERY PACK. REMARKS-SHOULD READ M1557 IAW NEW CONFIG INSTEAD OF M1208. CHECK OPS OK.
